skin-hair-icon
Oily skin and severe acene
Is Isotretinoin dangerous I am taking it for last one year skin again becomes oily once I stop taking Isotretinoin, please suggest what to do.
34 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

No.. treatment depends on the grade..Acne or  pimples... Due to hormonal changes..Oily skin causes it...Common in adolescent age...May occur in adults also.. Food like Oily foods, ice cream, chocolate and sweets increase it.. Treatment depends on the grade of pimples or acne..So, please  send photos by direct online consultation as it's a must to see which grade of pimples or acne for accurate diagnosis and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Yes isotretinoin can be dangerous if taken unsupervised . It can have serious liver and cholesterol side effects besides depression and hair loss .
Next Steps
if your condition is still relapsing after stopping isotretinoin then there is no use continuing it .
Health Tips
there are so many causes of acne which needs to be corrected . many a times it's related to digestion problems at your age which can be easily treatable. please see a dermatologist and look for alternate options . I am sure you will get over with it .
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.